# SDR IPXA2022030779835

- Difficulty date: February 23, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARB23865
- Condition: Gouged
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING FIXED L/E SKIN GOUGE AT XW 290.5.REMOVED,FABRICATED AND REPLACED GOUGED SKIN IAW MD-11 SRM 51-31-01 ND DWG ARB2386-5 (MINOR).
